# SDR DALA1221995803

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 6,578 hours, 2,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Tolerance
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, MAINTENANCE FOUND L4 DOOR EMERGENCY POWER ACTUATION CABLE FAILED STEP 3 ON CARD 5211-7001-4L.  CABLE WAS LESS THEN .8 INCH.  MAINTENANCE ADJUSTED STUD ON THE L4 DOOR EMERGENCY POWER ACTUATION TRIGGER PER AMM 52-11.  CABLE TRAVEL NOW IN ALLOWABLE LIMITS.
